# SDR ASAA0842992

- Difficulty date: May 18, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 34,196 hours, 18,639 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Component: Spoiler
- Component part number: 654645268A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER DENTED AT UPPER OTBD SURFACE.  PREPPED AREA FABRICATED AND INSTALLED REPAIR DOUBLERS IAW B737 400 SRM 51 70 10 REPAIR 2.
